A generalized single product and single-period inventory problem with non-linear parameters

Abstract : In this paper, we extend the study of the classical single-period newsboy inventory problem by considering costs that are non-linear functions of the decision variable. We assume that the demand probability density function is known to the decision maker. We prove that, under some much more relaxed conditions, the total expected profit function remains concave and classical optimization methods can thus be used to obtain the global optimal solution. After that, we provide numerical examples for illustrative purpose.
Type de document :
Article dans une revue
International Transactions in Operational Research, Wiley, 2012, 19 (3), pp.421-433. 〈10.1111/j.1475-3995.2011.00829.x〉
Liste complète des métadonnées

https://hal-hec.archives-ouvertes.fr/hal-00693188
Contributeur : Amaury Bouvet <>
Soumis le : mercredi 2 mai 2012 - 10:40:53
Dernière modification le : jeudi 11 janvier 2018 - 06:19:32

Lien texte intégral

Identifiants

Collections

Citation

Kai Luo, Laoucine Kerbache, Mozart B. C. Menezes, Christian Van Delft. A generalized single product and single-period inventory problem with non-linear parameters. International Transactions in Operational Research, Wiley, 2012, 19 (3), pp.421-433. 〈10.1111/j.1475-3995.2011.00829.x〉. 〈hal-00693188〉

Partager

Métriques

Consultations de la notice

296